# SDR HNAA2019103000330

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,078 hours, 43,125 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 1 Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  620     30-31  2202542  28OCT19  PHL  CLOSE
      PITOT 1 INOP CAUTION LIGHT ILLUMINATED AFTER PUSH BA
      CK. (INTERMITTENT)
                                          20058    00 EK
FACT  28OCT19  19:57  PHL
            RNRD PITOT #1 SWITCH, REF AMM 20-13-03 OPS CHECK REF
            AMM 30-31-00, OPS GOOD. A/C OK FOR SERVICE.
